Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bloating, stomach pain, gaining weight, fatigue. Need advice

I went to a doctor a month ago for pain in my heel, numb toes, and a tingling feeling in my right leg. They said I had achilles tendinitis and gave me some steroid I can t remember the name of, and the problem seemed to go away after two weeks. But now I ve noticed that at night my feet still tingle and feel stiff. Also for about a week I have noticed that I go to the bathroom a lot, both numbers 1 and 2. I m bloated, my stomach hurts sometimes, I have been gaining weight even though I started eating healthier, and suddenly I feel kinda sick or puffy after drinking my favorite drink since I was a kid, 2% milk. When I touch my skin it feels like there is a fluffy layer between us, and I have to press harder to feel the normal sensation of my hand touching my face. I m tired a lot, like fatigue , I m not pregnant, I ve taken the test 3 times, and had my period. So I m not sure what s going on, I m under my mom s insurance, so I can only go to crappy cheap doctors, that so far have just failed, and I m just hoping for any kind of help. Advice to go to a doctor, is not needed, I have, and will again hopefully to a better one, til then...give me something to work with.... ?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me explain your query one by one.
You are most likely suffering from acute gastroenteritis as history of increased usage of washroom suggest.
You should consult with physician / gasto-physician and should go for complete antibiotic course.
You should also avoid mik and all milk products & take antispasmodics and probiotic for faster recovery.
As you have history of weight gain, you should go for thyroid profile.
Increasing weight may also cause pressure on nerves and may damage cartilages in joints and may be a reason for continuous pain in lower limb.
You should also go for serum uric acid.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor